# SDR VNAA0208023

- Difficulty date: August 15, 2002
- Submitted: August 20, 2002
- Operation: Air carrier
- Aircraft: N437JS
- Make and model: Dorner DO328100
- Aircraft serial: 3055
- Aircraft time: 18,231 hours, 15,997 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Structure
- Condition: Vibration
- Location: Fuselage
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

DURING CLIMBOUT, THE CREW REPORTED A VIBRATION AND RETURNED TO PIT.  MAINTENANCE INSPECTED AND PERFORMED A FUNCTIONAL CHECK FLIGHT WITH THE CREW AND COULD NOT DUPLICATE THE VIBRATION.  AFTER THE SATISFACTORY FUNCTIONAL CHECK FLIGHT, THE AIRCRAFT WAS RELEASED FOR SERVICE.
